# SDR AALA20001755

- Difficulty date: October 25, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N50051
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 459
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Leaking
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 1416 - EN ROUTE SJU-JFK, GREEN HYDRAULIC SYSTEM RESERVOIR QUANITITY SLOWLY DECREASED TO ZERO.  AIR INTERRUPTED, RETURNED SJU AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED LEFT MAIN GEAR LOCK ACTUATOR FLEXIBLE HOSE.  SERVICED HYDRAULIC SYSTEM.  NO LEAKS NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
